Aadil Hussain Dar, Mudasir Younis, Lili Chen

DOI Number
First page
Last page


This article aims to define a new resolvent operator for variational inclusion problems in the framework of  Banach spaces. We design a rapid algorithm using the resolvent operator to approximate the solution of the variational inclusion problem in Banach spaces. Additionally, we show that the algorithm articulated in this article converges faster than the well-known and notable algorithm due to Fang and Huang. To show the superiority and prevalence of the obtained results, we propound a numerical and computational example upholding our claim.  Lastly, a minimization problem is solved with the help of the proposed algorithm, which is the first attempt in the current context of the study.


variational inclusion problem, approximation, convergence.

Full Text:



S. Adly: Perturbed algorithm and sensitivity analysis for a general class of variational inclusions. J. Math. Anal. Appl. 201 (1996), 609–630.

A. H. Dar, M. K. Ahmad, J. Iqbql and W. A. Mir: Algorithm of Common Solutions to the Cayley Inclusion and Fixed Point Problems. Kyungpook Math. J. 61 (2021), 257–267.

X. P. Ding: Perturbed proximal point algorithms for generalized quasi-variational inclusions. J. Math. Anal. Appl. 210 (1997), 88–101.

Y. P. Fang and N. J. Huang: H-monotone operator and resolvent operator technique for variational inclusions. Appl. Math. Comput. 145 (2003), 795–803.

Y. P. Fang and N. J. Huang: H-accretive operators and resolvent operator technique for solving variational inclusions in Banach spaces. Appl. Math. Lett. 17 (2004), 647–653.

Y. Giannessi and A. Maugeri: Variational inequalities and nework equilibriun problems. Plenum, New York, 1995.

R. Glowinski: Numerical methods for non linear variational problems. Springer-Verlag, Berlin, 1984.

H. A. Hammad, H. U. Rehman and M. D. L. Sen: Advanced Algorithms and Common Solutions to Variational Inequalities. Symmetry 12(7) (2020), 1–15.

A. Hassouni and A. Moudafi: A perturbed algorithm for variational inclusions. J. Math. Anal. Appl. 185 (1994), 706–712.

N. J. HUang: A new completely general class of variational inclusions with noncompact valued mapping. Computers Math. Appl. 35(10) (1998), 9–14.

H. Y. Lan: Approximation solvability of nonlinear random (A, η)-resolvent operator equations with random relaxed cocoercive operators. Computers Math. Appl. 57 (2009), 624–632.

H. U. Rehman, P. Kumam, M. Ozdemir, I. k. Argyros and W.

Kumam: Three novel inertial explicit Tseng’s extra gradient methods for solving pseudo monotone variational inequalities. Optimization 71(16) (2022),

R. T. Rockafellar: Monotone operators and proximal point algorithm. SIAM J. Control Optim. 14 (1976), 877–898.

R. U. Verma: A new relaxed proximal point procedure and applications to nonlinear variational inclusions. Comput. Math. with Appl. 58 (2009), 1631–1635.

M. Younis, A. H. Dar and N. Hussain: A revised algorithm for finding a common solution of variational inclusion and fixed point problems. Filomat. 37(20) (2023), 6949–6960.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)